Alert archive / Missouri / Flash Flood Warnings in 2003

Flash Flood Warning 50, NWS Springfield, MO

August 2, 2003St. Clair County, Missouri

NWS Springfield, MO issued this flash flood warning at Aug 2, 2003, 4:25 AM CDT for St. Clair County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2003, 4:25 AM CDT (09:25 UTC)
Expired
Aug 2, 2003, 10:30 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County St. Clair County, MO

The radar

The Pleasant Hill radar (KEAX), 95 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2003-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 483 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2003-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
483 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1986 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 020925
FFWSGF
MOC185-021530-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 AM CDT SAT AUG 2 2003

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN AND EASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 1030 AM CDT.

* AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...OSCEOLA AND LOWRY CITY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3820 9352 3819 9404 3788 9404 3786 9353

$$

IZZI
3 follow-up statements
000 
WGUS73 KSGF 021011
FFSSGF
MOC059-085-105-185-021300-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 AM CDT SAT AUG 2 2003

...FLASH FLOOD WARNINGS CONTINUE FOR LACLEDE...DALLAS...HICKORY AND 
ST. CLAIR COUNTIES...

AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING
TO OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEBANON...WHEATLAND...WEAUBLEAU...URBANA...OSCEOLA...LOWRY CITY...
HERMITAGE...CONWAY...BUFFALO...APPLETON CITY...WINDYVILLE AND VISTA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO 
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3779 9318 3782 9383 3789 9383 3793 9408
          3822 9407 3820 9355 3807 9343 3807 9307
          3790 9307 3789 9253 3768 9233 3747 9225
          3744 9313

$$

IZZI
000 
WGUS73 KSGF 021141
FFSSGF
MOC185-021530-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 AM CDT SAT AUG 2 2003

...FLASH FLOOD WARNING CONTINUES UNTIL 1030 AM CDT FOR ST. CLAIR
COUNTY...

AT 631 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED THAT FOUR TO SIX INCHES OF RAIN FELL OVER 
NORTHERN SECTIONS OF THE COUNTY THROUGH THE OVERNIGHT HOURS.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING
TO OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OSCEOLA...LOWRY CITY...VISTA AND JOHNSON CITY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3820 9369 3797 9354 3792 9371 3819 9404

$$

CRAMER
000 
WGUS73 KSGF 021501
FFSSGF
MOC185-021530-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 AM CDT SAT AUG 2 2003

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ST. CLAIR COUNTY
HAS BEEN CANCELLED...

LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT STREAMS AND CREEKS IN 
THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING 
THE FLOOD THREAT. 

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY. 

LAT...LON 3820 9359 3789 9362 3793 9403 3820 9403

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 4:03 AM CDT, 22 minutes earlier.

Area forecast discussion, Aug 2, 4:03 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 AM CDT SAT AUG 2 2003

.DISCUSSION...
UNSEASONABLY STRONG GREAT LAKES CYCLONE CONTINUES TO SIT AND SPIN
AND HAS CREATED SOME UNSETTLED WEATHER ACROSS THE NATIONS MID
SECTION THE LAST FEW HOURS.   THE APPROACH OF AN UPPER LEVEL SPEED
MAX AND STRONG 850 MB MOISTURE SURGE INTO SOUTHEAST KANSAS HAS
PROVIDED THE NECESSARY INGREDIENTS FOR STRONG TO SEVERE STORMS THIS
MORNING.  LOOK FOR STORMS TO CONTINUE THROUGH A GOOD PORTION OF
TODAY AND ALL FORECAST ELEMENTS IN THE FIRST PERIOD WILL BE THE PRIMARY
FORECAST CHALLENGE.

SHORT TERM (TODAY - MONDAY)
MESO ETA IS NOT QUITE AS AGGRESSIVE WITH PUSHING SURFACE BOUNDARY
THROUGH SOUTHERN MISSOURI AS PREVIOUS RUNS.  ETA IS CERTAINLY THE
MODEL OF CHOICE AND SHORT TERM FORECAST WILL BE WEIGHTED HEAVIEST
WITH THE MESO ETA OUTPUT.

THE INITIAL CHALLENGE IS THE ONGOING CONVECTION AND HOW THIS WILL
MODIFY TODAYS FORECAST.  CONVECTIVE CLUSTER SOUTH OF THE PLATEAU IS
FINALLY HEADING SOUTH TOWARD THE ARKANSAS STATE
LINE...HOWEVER...SCATTERED ACTIVITY HAS REDEVELOPED NORTH OF THE
MAIN COMPLEX.  OTHER CLUSTERS HAVE DEVELOPED OVER SOUTHERN KANSAS
AND THIS ACTIVITY WILL LIKELY AFFECT EXTREME SOUTHWEST MISSOURI
WITHIN THE FIRST PERIOD.  LOW LEVEL BOUNDARY HAS BECOME ALMOST
QUASI-STATIONARY AND MESO ETA SOUNDING PROGS SHOW SURFACE BASED
CAPES OF AROUND 3000 J/KG THIS AFTERNOON.  SO FIRST PERIOD FORECAST
WILL CONTAIN THUNDERSTORM CHANCES ACROSS THE BOARD FOR THIS MORNING
AND THIS AFTERNOON.

WITH WARM AND UNSTABLE AIRMASS LINGERING ACROSS SOUTHERN
MISSOURI...WILL HAVE TO INTRODUCE PRECIP CHANCES INTO SATURDAY NIGHT
AND SUNDAYS FORECAST AS WELL.  OVERALL SYNOPTIC PATTERN AMPLIFIES TO
A DEGREE...AND 200 MB SPEED MAX PIVOTS IN MORE OF A NORTH TO SOUTH
FASHION.  CWA REMAINS IN A STRONG AREA OF UPPER LEVEL DIFFLUENCE
POSITIONED UNDER THE LEFT EXIT REGION OF THIS FEATURE.  THIS IN
CONJUNCTION WITH A COUPLE OF DEVELOPING MID LEVEL DISTURBANCES WILL
PROVIDE ENOUGH FORCING FOR REDEVELOPMENT OF CONVECTION.

LONG TERM (TUESDAY - FRIDAY)...
TWO MAIN SYNOPTIC FEATURES CONTROLLING THE UPPER FLOW WILL GRADUALLY
SHIFT EAST NEXT WEEK.  ECMWF IS A LITTLE MORE AGGRESSIVE WITH
BUILDING IN THE UPPER RIDGE OVER THE HIGH PLAINS AND PROGRESSING
EASTERN CONUS TROUGH TOWARDS THE COAST.  IN EITHER CASE...THE
NATIONS MID SECTIONS REMAINS UNDER THE INFLUENCE OF NORTHWEST FLOW.

ONGOING EXTENDED FORECASTS LOOKS LIKE ITS IN GREAT SHAPE AND SEE NO
REASON TO MAKE ANY DRASTIC CHANGES.  CHALLENGES AS ALWAYS WILL EXIST
IN TIMING ANY DISTURBANCES RIDING DOWN THE NORTHWEST FLOW...WHICH
WILL BECOME MORE APPARENT WITH TIME.  TWEAKED TEMPS AND CLOUD COVER
SOME TO BLEND IN BETTER WITH SURROUNDING OFFICES.

.AVIATION...
CLUSTERS OF CONVECTION CONTINUE TO AFFECT AREAS OF SOUTHEAST KANSAS
AND THE SOUTHWEST MISSOURI THIS MORNING.  EXPECT THIS ACTIVITY TO
SLOWLY DRIFT SOUTHWARD AS THE MORNING PROGRESSES...POSSIBLY
REDEVELOPING THIS AFTERNOON.  A COLD FRONT WILL LINGER ACROSS THE
REGION THE NEXT 24 TO 48 HOURS...CONTINUING THUNDERSTORM CHANCES
INTO SUNDAY.

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

CRAMER
Hazardous weather outlook, Aug 2, 12:19 AM CDT, 4 hours 6 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT SAT AUG 2 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...SATURDAY.

WEATHER HAZARDS EXPECTED:

THUNDERSTORMS CONTAINING HAIL TO THE SIZE OF QUARTERS...WIND GUSTS
IN EXCESS OF 70 MPH...AND TORRENTIAL RAINS CONDUCIVE FOR FLASH
FLOODING.

AREAS AFFECTED AND TIMING:

ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH THE
OVERNIGHT HOURS.

DISCUSSION:

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO ERUPT ACROSS THE
REGION THROUGH THE PRE-DAWN HOURS.  THE COMBINATION OF A STRONG LOW
LEVEL MOISTURE SURGE AND AN APPROACHING JET MAX ALOFT WILL PROVIDE
NECESSARY INGREDIENTS FOR RAPIDLY DEVELOPING SEVERE THUNDERSTORMS.
THESE STORMS WILL LIKELY EVOLVE INTO A CLUSTER THE NEXT FEW
HOURS...AND THE TRAINING OF STORMS OVER SPECIFIC LOCATIONS IS
LIKELY.  THIS WILL LEAD TO INCREASED FLASH FLOOD POTENTIAL
ESPECIALLY OVER THE ROCKY TERRAIN OF THE OZARK HILLS.  STRONG
DIRECTION CHANGE WITH WINDS ALOFT WILL ALLOW SOME OF THESE STORMS TO
MAINTAIN ROTATING UPDRAFTS FOR LONG PERIODS OF TIME.  OTHER THAN
FLASH FLOODING...HAIL UP TO THE SIZE OF HALF DOLLARS AND STRONG WIND
GUSTS IN EXCESS OF 70 MPH WILL ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION MONDAY NIGHT
INTO TUESDAY.  ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE UPON PASSAGE OF THIS SYSTEM.  FREQUENT LIGHTNING AND
TORRENTIAL DOWNPOURS WILL BE THE PRIMARY HAZARDS FROM THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED OVER EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS THROUGH MUCH OF THE EARLY MORNING
HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER
WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF

CRAMER

In the hours before

Local storm report, Aug 2, 2:16 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0216 AM CDT SAT AUG 02 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0211 AM    3 S TUNAS                 MO   60 MPH TSTM GUST
08/02/03   DALLAS                         LAW ENFORECEMTN REPORTED
                                          50 TO 60 MPH WIND GUSTS.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0211 AM    3 S TUNAS                 MO   1 INCH HAIL
08/02/03   DALLAS                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Local storm report, Aug 2, 2:49 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0249 AM CDT SAT AUG 02 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0232 AM    WALNUT GROVE              MO   WIND DAMAGE
08/02/03   GREENE                         TREE DOWN. REPORTED BY
                                          TRAINED STORM SPOTTER.
Local storm report, Aug 2, 3:00 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0300 AM CDT SAT AUG 02 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0258 AM    1 NW MARSHFIELD           MO   70 MPH TSTM GUST
08/02/03   WEBSTER                        REPORTED BY VOLUNTEER
                                          WEATHER OBSERVER.
Local storm report, Aug 2, 3:33 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0333 AM CDT SAT AUG 02 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0245 AM    3 E LEBANON               MO   WIND DAMAGE
08/02/03   LACLEDE                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Local storm report, Aug 2, 3:45 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0345 AM CDT SAT AUG 02 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0300 AM    MARSHFIELD                MO   WIND DAMAGE
08/02/03   WEBSTER                        NUMEROUS REPORTS OF WIND
                                          DAMGE IN THE MARSHFIELD
                                          AREA. TREES DOWN.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0320 AM    HARTVILLE                 MO   WIND DAMAGE
08/02/03   WRIGHT                         TREE DOWN. SEVERAL
                                          REPORTS OF UNSPECIFIED
                                          DAMAGE IN THE HARTVILLE
                                          AREA. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0336 AM    GOODHOPE                  MO   60 MPH TSTM GUST
08/02/03   DOUGLAS                        REPORTED BY EMERGENCY
                                          MANAGEMENT.
Local storm report, Aug 2, 4:15 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0415 AM CDT SAT AUG 02 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0347 AM    LICKING                   MO   .88 INCH HAIL
08/02/03   TEXAS                          ALSO REPORTED HIGH WINDS.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:06 PM CDTSevere Thunderstorm WarningSGFShannon54 min
Aug 1, 7:11 PM CDTSevere Thunderstorm WarningSGFOzark64 min
Aug 1, 7:12 PM CDTFlash Flood WarningSGFOzark, Taney3 hr
Aug 2, 12:05 AM CDTSevere Thunderstorm WarningSGFHickory55 min
Aug 2, 12:21 AM CDTSevere Thunderstorm WarningSGFBenton69 min
Aug 2, 12:22 AM CDTSevere Thunderstorm WarningSGFSt. Clair53 min
Aug 2, 12:28 AM CDTSevere Thunderstorm WarningSGFCamden62 min
Aug 2, 12:35 AM CDTSevere Thunderstorm WarningSGFDallas55 min
Aug 2, 1:34 AM CDTSevere Thunderstorm WarningSGFDallas71 min
Aug 2, 1:42 AM CDTSevere Thunderstorm WarningSGFHickory78 min
Aug 2, 1:56 AM CDTFlash Flood WarningSGFHickory6 hr
Aug 2, 2:08 AM CDTSevere Thunderstorm WarningSGFPolk82 min
Aug 2, 2:20 AM CDTSevere Thunderstorm WarningSGFPolk70 min
Aug 2, 2:23 AM CDTFlash Flood WarningSGFDallas, Laclede6 hr
Aug 2, 2:30 AM CDTSevere Thunderstorm WarningSGFGreene75 min
Aug 2, 2:32 AM CDTSevere Thunderstorm WarningSGFLaclede73 min
Aug 2, 2:43 AM CDTSevere Thunderstorm WarningSGFWebster77 min
Aug 2, 2:49 AM CDTSevere Thunderstorm WarningSGFDade56 min
Aug 2, 3:05 AM CDTSevere Thunderstorm WarningSGFWright70 min
Aug 2, 3:08 AM CDTSevere Thunderstorm WarningSGFChristian67 min
Aug 2, 3:18 AM CDTSevere Thunderstorm WarningSGFDouglas72 min
Aug 2, 3:34 AM CDTSevere Thunderstorm WarningSGFTexas56 min
Aug 2, 3:51 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark69 min
Aug 2, 3:53 AM CDTSevere Thunderstorm WarningSGFTaney82 min
Aug 2, 4:03 AM CDTSevere Thunderstorm WarningSGFShannon72 min
Aug 2, 4:11 AM CDTSevere Thunderstorm WarningSGFOregon79 min
Aug 2, 4:27 AM CDTSevere Thunderstorm WarningSGFBarry63 min
Aug 2, 5:28 AM CDTFlash Flood WarningSGFGreene92 min
Aug 2, 5:57 AM CDTFlash Flood WarningSGFChristian63 min

Nearby

Flash Flood Warnings in Missouri, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.